# SDR CHQA201100493

- Difficulty date: December 14, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 25,503 hours, 20,672 cycles
- Engine: Allsn AE3007A
- Engine time: 22,076 hours, 19,697 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LANDING GEAR AIR/GROUND FAIL MESSAGE ON APPROACH.  THE AIRCRAFT CONTINUED TO ITS DESTINATION, KCLE, AND LANDED WITHOUT INCIDENT.  MAINTENANCE SERVICED THE NOSE LANDING GEAR STRUT AND PERFORMED A WOW SIMULATION.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.  DUE TO RELATED HISTORY, THE AIRCRAFT WAS FERRIED TO KSDF MAINTENANCE REPLACED THE LEFT MAIN LANDING GEAR WOW HARNESS DUE TO CHAFING.  MAINTENANCE ALSO REPLACED THE NOSE LANDING GEAR WOW HARNESS DUE TO CMC MESSAGING.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
